What's On

THANK YOU TO ALL THOSE ATTENDED AND MADE THIS EVENT HUGELY SUCCESSFUL!

Click here to view the race results!

 

What's On:

First round of the ACU Classic 500cc Championship (Sunday)
First round of the ACU Post Classic Championship (Sunday)
First rounds of the CRMC Club Championships
Over 40 races and parades over the weekend

 

What's Racing:

Classic Racing Solos and Sidecars from the 1960's 70's & 80's

 

Timetable:

Saturday: Practice  8.40am, first race  12.45pm

Sunday: First race 9.00am

 

Saturday 6th April
8:40 AM Solo & Sidecar Practice Sessions Practice  
10:55 AM Pre 1987 125cc Grand Prix bikes Race 1 8 laps
11:15 AM Pre 1972  Classic 1300cc bikes & Pre 1987 Superbikes Race 2 8 laps
11:30 AM Parade of Classic Racing Motorcycles Parade 15 Minutes
11:45 AM ACU Classic 500 Championship Qualifying 8 laps
12:00 PM LUNCH    
1:00 PM Pre 1973 Sidecars Race 3 8 laps
1:20 PM Pre 1973 200cc, 250cc, 350cc BSA Goldstars & Pre 1981 250cc Race 4 8 laps
1:35 PM Pre 1973 750cc, Pre 1987 750cc & 1981 Superbikes Race 5 8 laps
1:55 PM Pre 1982 500cc & Pre 1982 350cc Grand Prix bikes Race 6 8 laps
2:10 PM Pre 1973 Classic 500cc bikes Race 7 8 laps
2:30 PM Pre 1987 Production bikes Race 8 8 laps
2:45 PM ACU Classic 500 Championship Race 9 8 laps
3:05 PM Parade of Classic Racing Motorcycles Parade 15 Minutes
3:25 PM Pre 1973 Classic 350cc bikes Race 10 8 laps
3:40 PM Pre 1987 125cc Grand Prix bikes Race 11 8 laps
4:00 PM Pre 1972  Classic 1300cc bikes & Pre 1987 Superbikes Race 12 8 laps
4:15 PM Pre 1973 Sidecars Race 14 8 laps
4:35 PM Pre 1973 200cc, 250cc, 350cc BSA Goldstars & Pre 1981 250cc Race 15 8 laps
4:50 PM Pre 1973 750cc, Pre 1987 750cc & 1981 Superbikes Race 16 8 laps
5:10 PM Pre 1982 500cc & Pre 1982 350cc Grand Prix bikes Race 17 8 laps
5:25 PM Pre 1973 Classic 500cc bikes Race 18 8 laps
All times approximate

 

Sunday 7th April
8:50 AM ACU Post Classic Championship Qualifying Qualifying 12 mins
9:05 AM Parade of Classic Racing Motorcycles Parade  15 Minutes
9:25 AM Pre 1987 Production bikes Race 19 8 laps
9:40 AM Pre 1973 Classic 350cc bikes Race 20 8 laps
10:00 AM Pre 1987 125cc Grand Prix bikes Race 21 8 laps
10:15 AM Pre 1972  Classic 1300cc bikes & Pre 1987 Superbikes Race 22 8 laps
10:35 AM Pre 1973 Sidecars Race 23 8 laps
10:50 AM Pre 1973 200cc, 250cc, 350cc BSA Goldstars & Pre 1981 250cc Race 24 8 laps
11:10 AM Pre 1973 750cc, Pre 1987 750cc & 1981 Superbikes Race 25 8 laps
11:25 AM Pre 1982 500cc & Pre 1982 350cc Grand Prix bikes Race 26 8 laps
11:45 AM Pre 1973 Classic 500cc bikes Race 27 8 laps
12:00 PM Pre 1987 Production bikes Race 28 8 laps
12:20 PM PR5 Lunchtime Parade for VJMC & NOC members LUNCH  
1:20 PM Pre 1973 Classic 350cc bikes Race 29 8 laps
1:35 PM Pre 1987 125cc Grand Prix bikes Race 30 8 laps
1:50 PM Pre 1972  Classic 1300cc bikes & Pre 1987 Superbikes Race 31 8 laps
2:10 PM Parade of Classic Racing Motorcycles Parade  15 Minutes
2:30 PM ACU Post Classic Championship Race 32 10 laps
2:50 PM Pre 1973 Sidecars Race 33 8 laps
3:05 PM Pre 1973 200cc, 250cc, 350cc BSA Goldstars & Pre 1981 250cc Race 34 8 laps
3:20 PM Pre 1973 750cc, Pre 1987 750cc & 1981 Superbikes Race 35 8 laps
3:40 PM Pre 1982 500cc & Pre 1982 350cc Grand Prix bikes Race 36 8 laps
3:55 PM Pre 1973 Classic 500cc bikes Race 37 8 laps
4:15 PM Pre 1987 Production bikes Race 38 8 laps
4:35 PM Pre 1973 Classic 350cc bikes Race 39 8 laps

All times approximate

Our Sponsors


Sponsors LogoSponsors Logo